# SDR FDEA201804231098

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,013 hours, 23,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP LE, CHAFED AT THE INBD EDGE OF FLAP, APPROXIMATELY 18 INCHES OTBD OF THE INBD EDGE OF FLAP.   REPAIRED IAW EA F-5750-T0339592 P1.
